Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

DO NOT take it unless your acne is so bad that your life is honestly being negatively impacted by it, and also do not take it unless you have literally exhausted all other options. There are so many possibly bad side effects from this drug that it isn't worth taking the risk in my opinion (unless, like i stated before, your life is being so negatively impacted by it that you just need it gone).

I've personally taken it and haven't had a good experience with it, and I would honestly not take it if i could go back in time and make my decision again.

Share this post


Link to post
Share on other sites
18 hours ago, [email protected] said:

I would say my acne is moderate , it just gets me down every second of every day :( 


I understand that feeling, but trust me when I say that I would much rather be dealing with acne issues than the issues I'm currently having since taking Accutane. General health is much more important than anything cosmetic, keep that in mind.

What have you done so far to treat your acne? Also, have you checked out the other forums on this site? There are a lot of really useful tips and ways of treating acne that are much much safer (diet changes, natural face washes, etc.). 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×